# SDR IPXA2015083092872

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 49,897 hours, 16,394 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT ENGINE HPSOV EICAS MESSAGE ILLUMINATED DURING CLIMB.  LEFT BLEED LIGHT REMAINED ILLUMINATED AFTER QRH PROCEDURES COMPLIED WITH .  FOUND WIRE BROKEN OFF TERMINAL L2 OF HPSOV V347.  INSTALLED NEW TERMINAL IAW WIRING DIAGRAM 36-11-61 AND SWPM 36-11-61.  DMP REVERSED IAW 36-11-2-2.  R & R LT ENGINE BLEED AIR CONTROL IAW MM 36-11-12-401 AS PRECAUTION.  ENGINE RUN, NO FAULTS.  DEFERRAL CLOSED. IPC REF 36-11-12-02/005.
